I got my mirena on April 30th and it's going to be a month already it is driving me crazy I don't know if I should wait see if ot controls or take it out now please some advise what should I do al of a sudden it stops like If I didn't have my period and then it comes back the next day amd it's bright red help!!!
I had mine put in May 23rd. I've had spotting everyday and the day before my period was suppose to start it picked up. It's bright red like my regular period. :( It's been 7days of the bright red. Hoping it stops soon... mostly because it hurts to put tampons in. I think my strings are to long.. at least I hope that's all it is. It seems to push out any tampons over regular size. I hope this is helpful for you.. even though you've had yours longer. It seems normal just annoying.
Hey I got mine inserted April 24! My period stayed off for 2 weeks after the insert. Then it came on and lasted 3 1/2 WEEKS! &; then it went off for a week. When it came back on, it came back with old blood coming out as clots. So I immediately told my doctor. Apparently that is normal as well. The clotting lasted about 3 days as old blood, now I'm back to bleeding normal. &; has been for a week now. I absolutely hate it! But they it takes 3 to 6 months before things take a turn. Luckily I'm single and not having sex bc it's some people who are married or in relationships and it's driving their relationship to the ground or they're getting off of it! The best thing is to wait it out and see what happens, your periods will only get shorter not longer if that helps!
- Mirena Information for Consumers
- Mirena Information for Healthcare Professionals (includes dosage details)
- Side Effects of Mirena (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Feb 2014 • 3 answers
Posted 2 Jul 2014 • 1 answer
Posted 19 Jan 2015 • 2 answers
Posted 6 Sep 2016 • 0 answers
I've been on Mirena for about a year. When I first got it I spotted then my period stopped. Now I'm?
Posted 14 Sep 2016 • 0 answers